Contains active ingredient Naproxen 220mg (nonsteroidal anti-inflammatory drug) in an easy-to-swallow capsule—compare to the active ingredient in Aleve Back & Muscle Pain
Temporarily reduces fever and relieves minor pains due to backaches, menstrual cramps, and muscular aches, headaches, toothaches, the common cold, and minor arthritis pain
Our A+ Health Naproxen Sodium Back & Muscle Pain Capsules are liquid-filled capsules which can provide rapid relief and get you back on track
Proudly made in the USA with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules
Don't let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living
وصف
Our A+ Health Naproxen Sodium back & Muscle pain capsules are designed to reduce fever symptoms and provide 12-hour relief from minor pains due to headaches, toothaches, backaches, menstrual cramps, the common cold, arthritis, muscle aches and soreness. Pain is a signal from your body that something needs attention and can be helpful in diagnosing a physical condition. When that pain impacts daily life, treatment with an over-the-counter anti-inflammatory may be recommended. Naproxen Sodium is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms quickly and alleviate aches, pain and inflammation. Proudly made in the USA, A+ Health Naproxen Sodium back & Muscle pain capsules contain the active ingredient Naproxen 220mg, which compares to the active ingredient in Aleve back & Muscle pain. The Naproxen is in liquid form and contained inside a capsule, providing fast-acting relief in an easy-to-swallow tablet. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Naproxen Sodium back & Muscle pain. Contains 180 capsules.